# SDR DALA2022020800839

- Difficulty date: January 28, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,926 hours, 19,729 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 #1 ENG INTERMEDIATE CASE FAIRING AT THE 7 O'CLOCK POSITION MISSING. CORRECTIVE ACTION: REPLACED ENG. INTERMEDIATE CASE FAIRING @ 7 O/CLOCK POSITION REF B767 AMM 72-34-05. (8297823)
